Log In Sign Up

Allergic reaction or just a med-based non-allergic rash?


Forum: Skin Disorders

Notices

Welcome to the JustMommies Message Boards.

We pride ourselves on having the friendliest and most welcoming forums for moms and moms to be! Please take a moment and register for free so you can be a part of our growing community of mothers. If you have any problems registering please drop an email to boards@justmommies.com.

Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!

Reply Post New Topic
  Subscribe To Skin Disorders LinkBack Topic Tools Search this Topic Display Modes
  #1  
October 20th, 2010, 02:52 PM
Mega Super Mommy
Join Date: Apr 2009
Location: Illinois
Posts: 2,316
Hi all, I should probably call my pediatrician but being that it is after hours and there is no no signs of serious allergic reaction and no dose is needed until tomorrow morning, I thought I would post here first to see if anyone else has had this in their LO.

My dd turned 16 months today and yesterday we went to the doctor for an ear infection. She was given azithromycin as an antibiotic (this is the first time she has ever had an antibiotic). I gave her the double dose yesterday, no problems. Gave her the dose today and noticed after her second nap of the day that her face, neck, back, and chest/abdomen have very faint rash on them. Very light pink, not raised, not itchy, not bothering her in the least. No swelling or breathing issues, no swallowing issues. I have read about non-allergic medication rashes in certain antibiotics but wondering if this sounds like it or could tomorrows dose make things a lot worse? I will call my pediatrician prior to tomorrows dose but would like some opinions tonight please

Thanks!
__________________




Reply With Quote
  #2  
December 18th, 2010, 07:11 PM
Mega Super Mommy
Join Date: Feb 2007
Posts: 3,013
Same thing happen to my son, when he was prescribed antibiotics for an ear infection. He just started having rashes on his body, but not raised or anything. Went to the doctor, and he said it was an allergic reaction. So we stopped it, and he was prescribed a different one.

If you noticed this rash, and suspect it is from the anitbiotic. Stop taking it and take your LO back to the doctor.
Reply With Quote
Reply

Topic Tools Search this Topic
Search this Topic:

Advanced Search
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off



All times are GMT -7. The time now is 02:35 AM.



Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2014, vBulletin Solutions, Inc.
Search Engine Optimization by vBSEO 3.6.0